Welcome, Guest. Please login or register.
October 24, 2021, 05:39:25 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55057
  • Total Topics: 4836
  • Online Today: 38
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 25
Total: 25

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Air head  (Read 3022 times)

0 Members and 1 Guest are viewing this topic.

Offline Jodaha

  • Member
  • Posts: 13
Air head
« on: December 18, 2017, 11:23:21 pm »
Almost halfway through Harvoni treatment. Other than a bad spell back around day 13 during the big kill off I’ve had no real side effects to speak of. Some re-occurring aches and pains have actually cleared up but in the afternoons and evenings right up until about midnight I noticed I’m very spaced out, almost stupefied. Is this a normal effect. I don’t mind but it’s kinda dangerous. I’m ADHD but fully functional and quite bright. I am currently at work and kinda just laugh it off but I probably should be more concerned as my job is one involving a lot of responsibilities regarding safety and marine pollution. I’m a Nautical Officer on a ship.

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Air head
« Reply #1 on: December 19, 2017, 11:00:37 am »
That's not something I ever had while on Harvoni, but when my doctor tried me on a certain blood pressure medicine, suddenly I needed 10 hours of sleep a night and felt like a zombie the rest of the time. For a Nautical Officer on a ship, being an airhead when you have safety responsibilities could be risky. If it's possible in the military, tell someone who works near you afternoons until midnight that you're on a medicine (you don't need to say what) that's making you less sharp during those hours, so would the colleague please keep an eye on you and, even if it's pulling rank, let you know if you overlook something?

Gnatty
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline Jodaha

  • Member
  • Posts: 13
Re: Air head
« Reply #2 on: December 19, 2017, 01:10:52 pm »
It could just be my sleep schedule combined with boredom with a touch of fatigue from the meds. I’ve only had this 15 years and have F1/F2 fibrosis so I was never really fatigued by it before treatment started. I just find I’m more on auto pilot that before. I’m not alone on the bridge or during cargo transfer so it’s not that bad, just curious after I read some other posts about the brain fog and wondered if it was because of the HVC or the Harvoni causing it. Thanks for the reply.

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,534
  • Get tested, get treated, get cured, fight Hep c!
Re: Air head
« Reply #3 on: December 19, 2017, 04:00:26 pm »
The most common symptom people may experience when chronically infected with hep c is tiredness which can translate for some as brain fog. Many who felt brain fog and tiredness due to hep c said they felt better post treatment.

Hopefully your brain fog is from being tired and will improve post treatment
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

 


© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.